# SDR FDEA201610203676

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 78,273 hours, 17,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP, OUTBOARD CLOSEOUT ANGLE HAS 5 INCH CRACK IN RADIUS.  REFERENCE EA 1-2750-T0329158.  COMPLIED WITH PART 1 OF EA 1-2750-T0329158.  THIS  IS A MAJOR REPAIR.
